# SDR ASAA2017032520356

- Difficulty date: March 25, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,040 hours, 43,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653120
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500 VERTICAL WEB IS CRACKED IN TWO PLACES, RBL 1.5 & LBL 1.5.  ACFT GROUNDED. CONFIRMED WITH HFEC. REMOVED THE FRAME. DRILLED & INSTALLED A NEW FRAME IAW DWG 65-46531 & EA 400-53EA-18682.
